# SDR AALA201811199035

- Difficulty date: November 18, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 44,988 hours, 17,067 cycles
- System (JASC): 3150 · Central Warning
- Part: Lens
- Condition: Detached
- Location: Warning Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EXIT WARNING LIGHT DETACHED.  REPLACED THE LENS IAW AMM 52-73-22-420-055-A.
